Renal Artery Thrombosis Following Synthetic Cannabinoid Ingestion
Joyce L Ho, MD, Youhanna Gad, MD and Remus Popa, MD
Article Type: Image Article | First Published: February 29, 2020
Cannabis and synthetic cannabinoids have been associated with cardiovascular events including myocardial infarction, arrhythmias, and stroke. The psychoactive cannabinoid delta-9-tetrahydrocannabinol (THC) is a partial agonist for cannabinoid receptors found in the brain, vascular endothelium, liver, and adipose tissue. THC has been implicated in cases of cannabis arteritis and vasculopathy. We describe a case of acute renal artery infarction following synthetic cannabinoid ingestion, with succe...
Rkiouak, M Zaizae, I El Kassimi, N Sahel and Y Sekkach
Article Type: Image Article | First Published: February 13, 2020
A 45-year-old woman came to the internal Medical School A of Mohammed V Military Hospital, complaining of mild recurrent epistaxis related to telangiectasia at the nasal septum and chronic iron deficiency anemia requiring frequent blood transfusions with iron infusions. During his physical exam, we noticed telangiectasia lesions spread throughout her lower lip, tongue (Figure 1A), face, soft palate (Figure 1B) and outer ear (Figure 1C). Doing anterior rhinoscopy, we noticed hematic points on her...